# SDR USAA920081878

- Difficulty date: September 19, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C18 MAJOR REPAIR NR 6131828 FRAME CRACKED AT BS 480 BETWEEN S8L AND S9L.  REPAIRED FRAME AT BS 480, BETWEEN S8L AND S9L.  IAW TASK CARD NR M1C53002.
